Library Header Image
LSE Research Online LSE Library Services

On the Dybvig-Ingersoll-Ross theorem

Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Platen, Eckhard (2012) On the Dybvig-Ingersoll-Ross theorem. Mathematical Finance, 22 (4). pp. 729-740. ISSN 0960-1627

Full text not available from this repository.
Identification Number: 10.1111/j.1467-9965.2011.00476.x


The Dybvig-Ingersoll-Ross (DIR) theorem states that, in arbitrage-free term structure models, long-term yields and forward rates can never fall. We present a refined version of the DIR theorem, where we identify the reciprocal of the maturity date as the maximal order that long-term rates at earlier dates can dominate long-term rates at later dates. The viability assumption imposed on the market model is weaker than those appearing previously in the literature.

Item Type: Article
Official URL:
Additional Information: © 2011 Wiley Periodicals, Inc.
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Date Deposited: 30 Nov 2017 10:39
Last Modified: 06 Jan 2024 06:09

Actions (login required)

View Item View Item